# SDR ASAA2016092018084

- Difficulty date: September 20, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,439 hours, 9,947 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Condition: Dirty
- Location: Hf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 11584611, FVR FAILED DUE TO BOTH HF RADIOS LOW END INOPERATIVE.  ACFT GROUNDED.  REF TSR817982: CLEANED AND RESEALED COUPLER TRAY AND ANTENNA BONDING POINTS.  ACCOMPLISHED HF 1 AND HF 2 OPS AND SYSTEM TEST, REF AMM 23-11-00-710-801 AND AMM 23-11-00-730-801.  OPS NORMAL.  HF 1 AND 2 SUCCESSFUL 2 WAY COMMUNICATION WITH SFO ON FREQUENCY 11.342 FROM SEAT AC SOUTH RUN-UP.  BOTH ACARS HFDR MAINTENANCE PAGE 2 SHOW: PANEL, FREQUENCIES WITH NO COUPLER FAULTS, AND TUNING AND SIDETONE HEARD FROM 3.000 TO 29.000.
